Asian Journal of Mathematics

Volume 20 (2016)

Number 4

Volterra calculus, local equivariant family index theorem and equivariant eta forms

Pages: 759 – 784

DOI: http://dx.doi.org/10.4310/AJM.2016.v20.n4.a8

Author

Yong Wang (School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin, China)

Abstract

In this paper, we give proofs of the family index formula and the equivariant family index formula by the Greiner’s approach to heat kernel asymptotics. We compute equivariant family JLO characters. We also define the equivariant eta form and give a proof of its regularity.

Keywords

heat equation methods, family index formula, equivariant family index formula, equivariant family JLO characters, equivariant eta form

2010 Mathematics Subject Classification

58J20

Full Text (PDF format)